HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Took An Emergency Pill On Nov 22 And The

default
Posted on Thu, 23 Jun 2022
Question: I took an Emergency pill on Nov 22 and the 25th my cycle is to be expected in about 6 days. Yesterday and today I noticed light pink spotting. Could you help determine why this is happening?
doctor
Answered by Dr. Chakravarthy Mazumdar (3 days later)
Brief Answer:
See detailed answer

Detailed Answer:
Hello
Welcome To Ask A Doctor Service
I have gone through your question, I understand your concern.
Light spotting may occur after taking emergency pull, nothing much to worry.

But if spotting persists, then need to visit gynecologist for per vaginal check up.
I hope your query is clear now.
Thanks and regards
Dr Diwashish biswas
Note: For further follow up on related General & Family Physician Click here.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 2241 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Took An Emergency Pill On Nov 22 And The

Brief Answer: See detailed answer Detailed Answer: Hello Welcome To Ask A Doctor Service I have gone through your question, I understand your concern. Light spotting may occur after taking emergency pull, nothing much to worry. But if spotting persists, then need to visit gynecologist for per vaginal check up. I hope your query is clear now. Thanks and regards Dr Diwashish biswas